# SDR UIEA2025020300113

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 107,913 hours, 20,959 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Broken
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ENTRY DOOR ASSIST HANDLE BROKEN.( R/R R1 ENTRY ASSIST HANDLE PER AMM 52-11-02 & AMM 20-11-00. OPS CHK OK. )
